PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 2 | 135-149
Tytuł artykułu

$L^p$ weighted inequalities for the dyadic square function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that $ʃ(S_df)^pVdx ≤ C_{p,n}ʃ |f|^p M_d^{([p/2]+2)}Vdx$, where $S_d$ is the dyadic square function, $M_d^{(k)}$ is the k-fold application of the dyadic Hardy-Littlewood maximal function and p > 2.
Czasopismo
Rocznik
Tom
115
Numer
2
Strony
135-149
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-08-30
poprawiono
1995-03-03
Twórcy
  • Mathematics Graduate School of Information Sciences, Tohoku University, Aoba-ku, Sendai-shi, 980, Japan
Bibliografia
  • [CWW] S. Y. A. Chang, J. M. Wilson and T. H. Wolff, Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helv. 60 (1985), 217-246.
  • [CW] S. Chanillo and R. L. Wheeden, Some weighted norm inequalities for the area integral, Indiana Univ. Math. J. 36 (1987), 277-294.
  • [C] R. R. Coifman, A real-variable characterization of $H^p$, Studia Math. 51 (1974), 269-274.
  • [D] W. R. Derrick, Open problems in singular integral theory, J. Integral Equations Appl. 5 (1993), 23-28.
  • [Gn] J. B. Garnett, Bounded Analytic Functions, Pure and Appl. Math. 96, Academic Press, 1981.
  • [Gs] A. M. Garsia, Martingale Inequalities, Seminar Notes on Recent Progress, Benjamin, 1973.
  • [P] C. Pérez, Weighted norm inequalities for singular integral operators, J. London Math. Soc. (2) 49 (1994), 296-308.
  • [S1] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  • [S2] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, 1993.
  • [W1] J. M. Wilson, Weighted inequalities for the dyadic square functions without dyadic $A_∞$, Duke Math. J. 55 (1987), 19-49.
  • [W2] J. M. Wilson, A sharp inequality for the square function, ibid., 879-887.
  • [W3] J. M. Wilson, $L^p$ weighted norm inequalities for the square function 0< p< 2, Illinois J. Math. 33 (1989), 361-366.
  • [W4] J. M. Wilson, Weighted inequalities for the square function, in: Contemp. Math. 91, Amer. Math. Soc., 1989, 299-305.
  • [W5] J. M. Wilson, Weighted norm inequalities for the continuous square function, Trans. Amer. Math. Soc. 314 (1989), 661-692.
  • [W6] J. M. Wilson, Chanillo-Wheeden inequalities for 0< p≤ 1, J. London Math. Soc. (2) 41 (1990), 283-294.
  • [W7] J. M. Wilson, Some two-parameter square function inequalities, Indiana Univ. Math. J. 40 (1991), 419-442.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i2p135bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.